# SDR UIEA2018122632908

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,521 hours, 16,871 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 220185929
- Part serial: NSN
- Condition: Defective
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERATIVE.  REMOVED AND REPLACED DEFECTIVE HOSE FOUND IN L/H PACK BAY IAW B767 AMM 20-11-00 THIS CLEARS DMI 104991  )
